MolluscaBase taxon details

Omala acuminata (Hanley, 1843)

724724  (urn:lsid:marinespecies.org:taxname:724724)

accepted
Species
marine
Not documented
MolluscaBase (2018). Omala acuminata (Hanley, 1843). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=724724 on 2019-10-24
Date
action
by
2013-04-12 11:18:24Z
created
2014-01-22 19:29:28Z
changed
2016-06-04 13:41:28Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Tellina layardi Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 357 [details]   

basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359.
page(s): 308 [details]   

status source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, <i>Compendium of bivalves</i> 2. Harxheim: ConchBooks. 907 pp. [details]   
 


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-10-24 03:59:08+02:00 · Contact: Data Management Team